# SDR ARWA980611

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2450 · AC Power Distribution System
- Part: Fuse
- Condition: Blown
- Location: Nr 1/2 Bus
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LIGHTING BOLT STRUCK NEAR AIRCRAFT ON GROUND.  GROUND POWER WENT OFF AIRCRAFT.  AFTER ONE HOUR (STORM) POWERED AIRCRAFT.  SMOKE CAME UP BETWEEN CABIN PRESS CONTROL PANEL.  LEFT DC INOPERATIVE.  SEVERAL AIRCRAFT SYSTEMS INOPERATIVE.  ALL FOUR FIRE DETECTION INOPERATIVE.  ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW MM 5-8-3, NO ABNORMALITIES NOTED.  FOUND 100 AMPS FUSE TO NUMBER ONE AND TWO BUS OPEN.  REPLACED FUSE IAW M/M 24-2-1, OPERATIONAL NORMAL.  ALL SYSTEMS FUNCTIONING PROPERLY.
